[Skin Concerns] Has anyone experienced moles on their face fading from using retinoids? If so, did they return after you stopped? | Kr Laser

published on Jan 21, 2020

[ad_1]

I have these 3 moles on the side of my face that have faded considerably over my 4 years of using Tazorac (a retinoids). Has anyone else experienced moles fading while on a retinoid? Just want to make sure it’s nothing I should be concerned about!

[ad_2]

View Reddit by amaya830View Source

Tagged: Design

Post author

Author name

Donec sed odio dui. Nullam quis risus eget urna mollis ornare vel eu leo. Cum sociis natoque penatibus et magnis dis parturient montes. lorem

3 Comments

Author avatar
Author name

Cras sit amet nibh libero, in gravida nulla. Nulla vel metus scelerisque ante sollicitudin. Cras purus odio, vestibulum in vulputate at, tempus viverra turpis.

Author avatar
Author name

Cras purus odio, vestibulum in vulputate at, tempus viverra turpis. Fusce condimentum nunc ac nisi vulputate fringilla. Donec lacinia congue felis in faucibus.

Author avatar
Author name

Cras sit amet nibh libero, in gravida nulla. Nulla vel metus scelerisque ante sollicitudin. Cras purus odio, vestibulum in vulputate at, tempus viverra turpis. Fusce condimentum nunc ac nisi vulputate fringilla. Donec lacinia congue felis in faucibus.

Post a comment